Copy For Citation
YAŞAR E., Yildirim Y., Adem A. R.
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.20, no.6, pp.691-701, 2019 (SCI-Expanded)
Article / Article
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus
extended transformed rational function method, complexiton solutions, Hirota bilinear form, symbolic computation, PARTIAL-DIFFERENTIAL-EQUATIONS, LUMP SOLUTIONS, MULTISOLITON SOLUTIONS, INTEGRABLE MODELS, BILINEAR METHOD, WAVE SOLUTIONS, COMPLEXITON, KP
Bursa Uludag University Affiliated:
In this work, we study complexiton solutions to a (2+1)-dimensional (SK) equation and a (3+1)dimensional nonlinear evolution equation. The complexiton solutions are combinations of trigonometric function waves and exponential function waves. For this goal, the extended transformed rational function method is carried out which is based on the Hirota bilinear forms of the considered equations and provides a systematical and convenient tool for constructing the exact solutions of nonlinear evolution equations.